# SDR AALA2009050700895

- Difficulty date: May 7, 2009
- Submitted: June 12, 2009
- Operation: Air carrier
- Aircraft: N7062A
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 474
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JFK - RIGHT NUMBER 2 DOOR EMERGENCY LIGHT VERY DIM.  REPLACED BATTERY PACK FOR RIGHT NUMBER 2 DOOR EMERGENCY LIGHT.
